# SDR DALA2016022401396

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 37,358 hours, 24,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS IMPROPERLY INSTALLED.  THE SLIDE COVER WAS NOT SECURED AS DESIGNED.  THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  THE TAILCONE SLIDE COVER WAS RE-INSTALLED CORRECTLY.  NO MENTION OF RII BEING COMPLETED.
